Kirkland Signature Ibuprofen IB Tablets active ingredient is 200 mg of ibuprofen in each capsule-shaped tablet, a pain reliever and fever reducer for adults and children age 12 years and over
M**B
Good price per quantity
These are the smallest "caplets" I have ever seen. I take several meds and vitamins per day. The size is a welcome relief compared to the size of most tablets/caplets/capsules that I must take daily. I see no difference in the efficacy of these caplets and the name brand versions. They do the job they were intended to do!
L**Z
Easy swsllow
Great price easy swallow
S**W
Ibuprofen
Great value
R**O
Muy buenas.
Muy buena la compra.
R**8
Good product
It came just as described you can get a cheaper in the store
A**N
Feel better
A decent product at a decent price
Trustpilot
4 days ago
2 days ago